# SDR QXEA200500366

- Difficulty date: January 24, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Boot
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND BOOT TAIL PANEL 414BB MOUNTING AREA HAS SEVERAL DRILLED OFF SCREWS STUCK IN THE ANCHOR NUTS.  REPLACED ANCHOR NUTS IAW TASK 51-42-35-330-801.
